As early as when I was 12-13 I remember having four small red pimple-like bumps just below the underside of my head positioned either side of where the urethra would be (I am circumcised). A couple of years ago some dark discoloration began to form just above the bumps on the head of the penis. - As it didn't seem to change seemed I didn't really care about it at the time, however I went to a General Practitioner and he said it could possibly be a fungal infection and gave me some cream which I used and didn't work.
However lately (I am almost 19), I noticed that some faint, but noticeable discoloration began to form on the topside of the head of the penis - like the previous discoloration it appeared in random patches. It's hard to see but I'm afraid that it may have been slowly spreading over the last few weeks and may still be spreading. Recently this part of the penis has also being experiencing small red-dots (that don't seem to be raised) but which also greatly concern me. - I am not sexually active.
Due to my concern I sought out a dermatologist who inspected it. He said that the penis may naturally discolor and that the red bumps under the head could be embryonic remnants and.or just fibrous papules. He said he could do a biopsy but he wouldn't recommend it as it still seemed to be normal-ish. So I didn't do the biopsy and he prescribed me some extemporaneous cream to use to see if it helped.
However I'm still concerned as the discoloration may still be spreading, the red dots and pre-existing discoloration and papules also greatly concern me. This is causing me great anxiety as it seems so strange and partially matches symptoms of penile cancer while also seeming different to some of the other symptoms.
Please help as I don't really know what it could be. Should I have a biopsy anyway? Thanks.
Well, looking at the picture I would agree with your dermatologist that the mild discolouration should not be anything to worry about as it appears normal. The pimple like lesions are likely to be fordyce spots and should not be anything to worry about either. I would suggest continuing with the ointment suggested by the dermatologist and relaxing about it.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.